# SDR VJ9800274

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1A3551835519
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UPPER FLANGE OF LONGERON 27R, FS 346, CORRODED BEYOND LIMIT.  CUT OUT CORRODED SECTION OF LONGERON AND SPLICED IN NEW SECTION IAW DC9 SRM 51-10-4, 51-10-3, 53-02, FIG 18.
